# SDR DHL2004807014

- Difficulty date: December 19, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26014112
- Part serial: BH1262BH1759
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL BRAKES SEEMED TO BE LOCKING UP, REJECTED TAKEOFF AT SPEED AT 40 KTS.  NR 5 MAIN TIRE FLAT SPOTTED.  INSPECTED ALL EIGHT MAIN ASSY'S, CYCLED BRAKES SEVERAL TIMES, NO DRAGGING BRAKE'S NOTED PER DC-8 MM 32-42-1.  REMOVED AND REPLACED NR 5 MAIN WHEEL AND TIRE ASSY PER M/M 32-40-0.
